I have been averaging 3 tabs of 10/325 Norco a day. I take it for numerous reasons...spinal stenosis - but it helps all of my arthritis. I stopped 2 days ago and hurt all over...I do this even when on the meds sometimes but the meds will pull me up. If I increased to 4 a day I am fairly pain free. But my Dr. won't do that so I am trying to just stop. I have fibromyalgia and I started with 3 tabs of 7.5 s a day when I crushed my ribs in 2001 and found it took care of the fibro pain - and the back pain I was having after a day of physical work. My Dr switched me to Oxycodone after an epidural - it's a terrible depressing feeling drug for me. He won't go back to Norco. Do you think I am having withdrawals from taking 3 tabs 10/325 (I only took a few oxycodone) for 5 years or this is fibro. Without the Norco I am always fatigued, achy, and confused feeling. I don't want the oxycodone and the second pain Dr. wants me on oxycontin patch. I think this is all insane.
Stop!!!! ;) hello and welcome. U took the first step so keep going if u can. I'm not a dr but day 3 clean of way too much norco. So yes it could be WD symptoms. There are things u can do to help relieve it a little but u will need to bite the bullet and suck it up and go through some of it. Stay hydrated eat and stay busy. You'll be getting a lot of great advice from people here. But it's up to u to make the choice of what is right for u!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.